Hanke, Miroslav, “The Probalistic Logic of Eusebius Amort (1692–1775)”, Early Science and Medicine 24 (2019), 186–211

V. Peckhaus, Mathematical Reviews [MR3967184] (2020).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Mathematical Reviews [MR3967184]
Article Number
MR3967184
LibreCat-ID

Cite this

Peckhaus V. Hanke, Miroslav, “The Probalistic Logic of Eusebius Amort (1692–1775)”, Early Science and Medicine 24 (2019), 186–211. Mathematical Reviews [MR3967184]. 2020.
Peckhaus, V. (2020). Hanke, Miroslav, “The Probalistic Logic of Eusebius Amort (1692–1775)”, Early Science and Medicine 24 (2019), 186–211. Mathematical Reviews [MR3967184].
@article{Peckhaus_2020, title={Hanke, Miroslav, “The Probalistic Logic of Eusebius Amort (1692–1775)”, Early Science and Medicine 24 (2019), 186–211}, number={MR3967184}, journal={Mathematical Reviews [MR3967184]}, author={Peckhaus, Volker}, year={2020} }
Peckhaus, Volker. “Hanke, Miroslav, ‘The Probalistic Logic of Eusebius Amort (1692–1775)’, Early Science and Medicine 24 (2019), 186–211.” Mathematical Reviews [MR3967184], 2020.
V. Peckhaus, “Hanke, Miroslav, ‘The Probalistic Logic of Eusebius Amort (1692–1775)’, Early Science and Medicine 24 (2019), 186–211,” Mathematical Reviews [MR3967184]. 2020.
Peckhaus, Volker. “Hanke, Miroslav, ‘The Probalistic Logic of Eusebius Amort (1692–1775)’, Early Science and Medicine 24 (2019), 186–211.” Mathematical Reviews [MR3967184], MR3967184, 2020.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar